# SDR CA090526007

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,060 hours
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Pedestal
- Part number: LM43163
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CORRODED LINES WERE FOUND IN THE CONICAL AREA.   ONE ON THE RT SIDE FOR 50 PERCENT OF THE CIRCUMFERENCE AND ONE ON THE LT SIDE FOR 33 PERCENT OF THE CIRCUMFERENCE.
